Its week 2 and my friends are complementing me saying my skin looks better. (they dont know im on claravis.) but i think im getting an initial breakout. my back got about 4-5 new pimples in the past few days, and my face has 11 deep ones, and my neck got 3 pimples as well, but they went away pretty quick. aside from that my face is pretty smooth... it seems like my blackheads are like pushing out of my skin? the breakouts that i'm getting are seeming to go away pretty quickly. Really dry,
My skin is so dry! my entire body feels dehydrated and my scalp is itching and dry. the top layer of skin on my face is peeling off, so its kinda difficult to wear makeup over it without making the peeling look worse. I'm also getting lower back pains. on a good note, my skin is getting lots better and my scars seem to be lesss noticable. its only been a week, so i'm wondering if it is normal to be seeing changes so early? anyway, no side effects snd no initial breakout so far. i really hope
I know I just posted last night but I woke up this morning, and I feel like my skin has gotten a lot drier overnight! Its peeling all around my nose and forehead. i also forgot to mention that I was at a football game last night and noticed that my eyes were kinda dry. I went home and looked in the mirror and wow my eyes were red! It seems like all this dryness happened really fast. No other side effects!
so it is day 5 on 40mg/day (119 lbs) and I am starting to realize some very slight changes. I'm getting some breakouts but they are healing very fast. I'm hoping that this is how the initial breakout will be, because I've heard horrible things about the IB and I'm a little scared of it. My acne is only moderate/light so maaybe it won't be bad? Also my face feels kind of sore. I haven't really started getting too dry yet. Peeling a little bit around my zits and my lips kinda burning/chapped.
Today is my first day starting Claravis. I have had acne for about 2 years now, and in the last 6 months, it's gotten worse than its ever been. Its caused me to withdraw a little from my social life, and it really upsets me. I've tried every class of antibiotics, I have used almost every topical in the book and it just won't go away, and its starting to leave scars in my skin so I have decided to use isotretinoin. The first time my doctor offered, I declined because my acne isn't severe, an